Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Dependence on the spin structure of the eta and Rokhlin invariants
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-9184-1467
2002 (English)In: Topology and its Applications, ISSN 0166-8641, E-ISSN 1879-3207, Vol. 118, no 3, 345-355 p.Article in journal (Refereed) Published
Abstract [en]

We study the dependence of the eta invariant etaD on the spin structure, where D is a twisted Dirac operator on a (4k + 3)-dimensional spin manifold. The difference between the eta invariants for two spin structures related by a cohomology class which is the reduction of a H-1 (M, Z)-class is shown to be a half integer. As an application of the technique of proof the generalized Rokhlin invariant is shown to be equal modulo 8 for two spin structures related in this way.

Place, publisher, year, edition, pages
2002. Vol. 118, no 3, 345-355 p.
Keyword [en]
spin structure, Dirac operator, eta invariant, Rokhlin invariant
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-13072ISI: 000173378300006OAI: oai:DiVA.org:kth-13072DiVA: diva2:320590
Note
QC 20100526Available from: 2010-05-26 Created: 2010-05-26 Last updated: 2017-12-12Bibliographically approved
In thesis
1. Some applications of dirac operators and eta invariants in geometry
Open this publication in new window or tab >>Some applications of dirac operators and eta invariants in geometry
1999 (English)Doctoral thesis, comprehensive summary (Other scientific)
Place, publisher, year, edition, pages
Stockholm: KTH, 1999. 16 p.
National Category
Mathematics
Identifiers
urn:nbn:se:kth:diva-2788 (URN)99-2952627-7 (ISBN)
Public defence
1999-05-01, 00:00 (English)
Note
QC 20100525Available from: 2000-01-01 Created: 2000-01-01 Last updated: 2010-05-26Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Dahl, Mattias

Search in DiVA

By author/editor
Dahl, Mattias
By organisation
Mathematics
In the same journal
Topology and its Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf